# SDR AU010344

- Difficulty date: April 10, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 3234 · Landing Gear Selector
- Part: Motor
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LANDING GEAR SELECTOR VALVE ACTUATOR MOTOR FAULTY.
